# SDR DALA2022020100626

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 108,371 hours, 15,951 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 RT MLG - FWD UPPER H BLOCK ATTACH BUSHING HAS FRETTING DAMAGE ON THE INNER SURFACE. CORRECTIVE ACTION: BURNISHED AND CHECKED WITHIN TOLERANCE PER CMM 57-54. (2103302)
